MathSciNet Relay Station
MathSciNet bibliographic data
MR1658358 33B15
Alzer, H. Inequalities for the gamma and polygamma functions. Abh. Math. Sem. Univ. Hamburg 68 (1998), 363–372.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement